# SDR 2008UALA05409

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,744 hours, 9,703 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Selector Switch
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PACK ARM MODE SELECTOR SWITCH FAILED TEST PER JC 283507211.  NO CONTINUITY ON DOOR ARMING CONDUIT.  REPLACED DOOR OPEN SWITCH, REF 52-11-28-201.  ACP EPAS BATTERY OPERATIONAL TEST, TEST IS OK.  WORK IS ACP ON AMECO GFS112973.
